# SDR USAA070562

- Difficulty date: July 19, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- Aircraft time: 50,715 hours, 50,715 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 295 S7l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 7L INTERCOSTAL WEB CRACKED AT STA 295 HAS CRACK.  DEFECTIVE PART REPLACED WITH IDENTICAL PART PER SRM 10-15-01-1, DEFECT SIZE:  .25 INCH.
